BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
1995 >
Volume 21 Number 4 >

Please use this identifier to cite or link to this item:

Title: Radon Measures on Banach Spaces with their Weak Topologies
Authors: Jayne, J.
Rogers, C.
Keywords: Banach Space
Weak Topology
Borel Measure
Radon Measure
Issue Date: 1995
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 21, No 4, (1995), 283p-334p
Abstract: The main concern of this paper is to present some improvements to results on the existence or non-existence of countably additive Borel measures that are not Radon measures on Banach spaces taken with their weak topologies, on the standard axioms (ZFC) of set-theory. However, to put the results in perspective we shall need to say something about consistency results concerning measurable cardinals.
ISSN: 1310-6600
Appears in Collections:Volume 21 Number 4

Files in This Item:

File Description SizeFormat
sjm-vol21-num4-1995-p283-p334.pdf672.26 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License